MathSciNet Relay Station
MathSciNet bibliographic data
MR2353052 47J20 (47H05)
Wu, Ke-Qing; Huang, Nan-Jing Vector variational-like inequalities with relaxed $\eta$-$\alpha$ pseudomonotone mappings in Banach spaces. J. Math. Inequal. 1 (2007), no. 2, 281–290.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement